# SDR AALA20011687

- Difficulty date: August 22, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT ROWS 9 THROUGH 16 INOPERATIVE.  RECONNECTED TRACK LIGHTING CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
